# SDR USAASB99253

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS AT THE FORWARD MAIN ENTRY DOOR WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE M1133 BATTERY PACK.  OPERATIONAL CHECK GOOD.  (X)
